# SDR MASA2010071700770

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 18,218 hours, 17,849 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) INFANT LIFE VESTS MISSING.  MX REPLACED BOTH VESTS.
